Article (Scientific journals)
On gradient solitons of the Ricci-Harmonic flow
Guo, Hongxin; PHILIPOWSKI, Robert; THALMAIER, Anton
2015In Acta Mathematica Sinica, 31 (11), p. 1798-1804
Peer Reviewed verified by ORBi
 

Files


Full Text
RH_soliton_Guo_et_al.pdf
Publisher postprint (174.59 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Ricci flow; gradient soliton; quasi-Einstein manifold
Abstract :
[en] In this paper we study gradient solitons to the Ricci flow coupled with harmonic map heat flow. We derive new identities on solitons similar to those on gradient solitons of the Ricci flow. When the soliton is compact, we get a classification result. We also discuss the relation with quasi-Einstein manifolds.
Disciplines :
Mathematics
Author, co-author :
Guo, Hongxin;  Wenzhou University, Zhejiang, China > School of mathematics and information science
PHILIPOWSKI, Robert ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
THALMAIER, Anton ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
On gradient solitons of the Ricci-Harmonic flow
Publication date :
15 October 2015
Journal title :
Acta Mathematica Sinica
ISSN :
1439-7617
Publisher :
Springer Science & Business Media B.V.
Volume :
31
Issue :
11
Pages :
1798-1804
Peer reviewed :
Peer Reviewed verified by ORBi
FnR Project :
FNR7628746 - Geometry Of Random Evolutions, 2014 (01/03/2015-28/02/2018) - Anton Thalmaier
Available on ORBilu :
since 30 September 2014

Statistics


Number of views
313 (46 by Unilu)
Number of downloads
380 (24 by Unilu)

Scopus citations®
 
13
Scopus citations®
without self-citations
13
OpenCitations
 
8
WoS citations
 
14

Bibliography


Similar publications



Contact ORBilu